Donate Now
We've Moved! Check out our new boards.
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Bodies » rash

 - UBBFriend: Email this page to someone!    
Author Topic: rash
alinamk593
Neophyte
Member # 25918

Icon 13 posted      Profile for alinamk593     Send New Private Message       Edit/Delete Post 
for the last month i've been getting these insane rashes that are mainly on my legs and arms but sometimes randomly develop on my stomach or under my arms. i hvaent used a new laundry detergent, and i switched the brand of body wash i use. i wash my sheets often i do not know what it is. i get temporary relief from anti itch creams but it just keeps coming back! i have no idea what it is, and itching doesnt seem like a big deal but it is sooo annoying i cant ignore it! i have been on BC since november, could this be a side effect??? i dont think ive ever heard of someone itching from the pill (lol) but ive ran out of ideas...

[This message has been edited by alinamk593 (edited 01-20-2006).]


Posts: 15 | From: san diego, ca, america | Registered: Oct 2005  |  IP: Logged | Report this post to a Moderator
ScreamInEcstasy
Activist
Member # 26981

Icon 10 posted      Profile for ScreamInEcstasy     Send New Private Message       Edit/Delete Post 
time to see a dermatologist.

------------------
[all the colours-upon leaving-all will turn to grey]


Posts: 45 | From: canada | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3